Medical Questions > Womens Health > Birth Control Forum

First Time On the Depo Shot And I Won't Stop Bleeding!!!

I recieved my first shot on May 25, 2007. I got my period a week late. I'm usually on for 7 days but it's now the 11th day and I'm STILL bleeding. It's not heavy. But, I'm getting worried. How long should I wait before I contact my doctor? Is this normal? What should I do? I'm freaking out over here!
Did you find this post helpful?
|

replied June 30th, 2007
Especially eHealthy
I would call your doctor at the first sign of something being different, so now would be a good time.
|
Did you find this post helpful?

User Profile
replied June 30th, 2007
Extremely eHealthy
Strange bleeding like that is a side effect of starting or stopping Depo. Some women lose their period altogether on Depo, while others just bleed and bleed for weeks. Your ob-gyn should have discussed that with you before you got the shot. So it sounds like a normal Depo reaction to me, but always let your ob-gyn know about your symptoms anyway.
|
Did you find this post helpful?

replied June 30th, 2007
Extremely eHealthy
depo is the devil Evil or Very Mad
|
Did you find this post helpful?

User Profile
replied June 30th, 2007
Extremely eHealthy
chase4 wrote:
depo is the devil Evil or Very Mad


Yeah, I would never recommend it to anyone.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...